# SDR 20000524SH002

- Difficulty date: May 1, 2000
- Submitted: May 24, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 2A0851
- Part serial: 0158
- Condition: Cracked
- Location: Nr 4 Bearing
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM WESTFIELD GAGE (WNFR711K) FOR PENETRANT INSPECTION PER V2500 ENGINE MANUAL SECTION 70-23-01, TASK 70-23-01-230-501,  INSPECTION CHECK-01.  PART REJECTED AT PENETRANT INSPECTION DUE TO A CRACK ON OUTSIDE TOP OF PART APPROXIMATELY .250 INCH LONG.  (X)
